The "universal" deformation of germs of holomorphic mappings

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish (US)
Pages (from-to)80-81
Number of pages2
JournalFunctional Analysis and Its Applications
Volume8
Issue number1
DOIs
StatePublished - Jan 1 1974

Fingerprint

Holomorphic Mappings

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Cite this

@article{a19f71ea340645eb87828b3036ab6e9f,
title = "The {"}universal{"} deformation of germs of holomorphic mappings",
author = "Vladimir Retakh",
year = "1974",
month = "1",
day = "1",
doi = "10.1007/BF02028318",
language = "English (US)",
volume = "8",
pages = "80--81",
journal = "Functional Analysis and its Applications",
issn = "0016-2663",
publisher = "Springer New York",
number = "1",

}

The "universal" deformation of germs of holomorphic mappings. / Retakh, Vladimir.

In: Functional Analysis and Its Applications, Vol. 8, No. 1, 01.01.1974, p. 80-81.

Research output: Contribution to journalArticle

TY - JOUR

T1 - The "universal" deformation of germs of holomorphic mappings

AU - Retakh, Vladimir

PY - 1974/1/1

Y1 - 1974/1/1

UR - http://www.scopus.com/inward/record.url?scp=34250397922&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34250397922&partnerID=8YFLogxK

U2 - 10.1007/BF02028318

DO - 10.1007/BF02028318

M3 - Article

VL - 8

SP - 80

EP - 81

JO - Functional Analysis and its Applications

JF - Functional Analysis and its Applications

SN - 0016-2663

IS - 1

ER -